[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Mixing for Megan




> The only thing I can think of is that because of the slow basal rate
> it eventually clogs the tubing. It is definitely the tubing!! Weird!
> This has happened twice recently but never before that in 6 months!

Can you see it, a white spot that looks like little crystals, 
probably at a pinch?
If not, it could be that the tip of the cannula is cloged, happens 
once and awhile if the end gets embedded in muscle.
> 
> Do yo have any suggestions? Will mixing help this problem? Megan has
won't help 'real' clogs
> been very ill with viruses and this has not hwlped her high blood
> sugars. All these things were happening at once and it gets a little
> confusing as to what is really going on!
> 
> Thanks Michael! Also-do you mix in the cartridge for the pump or do
> you do your mix in the bottle?
>

Mix in the cartridge, draw the small amount first (V), then the large 
amount. Make sure not to squirt any of the mix back into the bottle.
 
> Judy C
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> 
email @ redacted
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/